# SDR UIEA2021041800926

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2260 Rbl 5-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2260 RBL 5 - RBL 11 FLOOR BEAM SUPPORT FOUND CORROSION.( M/D STA 2260 RBL 5 - RBL 11 FLOOR BEAM SUPPORT CORROSION AREA REWORKED AS PER SRM 51-00-52-1A-1. )
